Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 144, Number 5

Four factorization formulas for plane partitions
Mihai Ciucu.
Proc. Amer. Math. Soc. 144 (2016), 1841-1856
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460147
Incoherent Coxeter Groups
Kasia Jankiewicz and Daniel T. Wise.
Proc. Amer. Math. Soc. 144 (2016), 1857-1866
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460148
Operator-Lipschitz estimates for the singular value functional calculus
Fredrik Andersson, Marcus Carlsson and Karl-Mikael Perfekt.
Proc. Amer. Math. Soc. 144 (2016), 1867-1875
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460149
Restricted cohomology of modular Witt algebras
Tyler J. Evans, Alice Fialowski and Michael Penkava.
Proc. Amer. Math. Soc. 144 (2016), 1877-1886
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460150
An unusual continued fraction
Dzmitry Badziahin and Jeffrey Shallit.
Proc. Amer. Math. Soc. 144 (2016), 1887-1896
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460151
Polynomials of binomial type and Lucas’ Theorem
David Goss.
Proc. Amer. Math. Soc. 144 (2016), 1897-1904
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460152
On a theorem of Wirsing in Diophantine approximation
Yann Bugeaud.
Proc. Amer. Math. Soc. 144 (2016), 1905-1911
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460153
Transitive graphs uniquely determined by their local structure
Joshua Frisch and Omer Tamuz.
Proc. Amer. Math. Soc. 144 (2016), 1913-1918
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460154
Bounds on the normal Hilbert coefficients
Alberto Corso, Claudia Polini and Maria Evelina Rossi.
Proc. Amer. Math. Soc. 144 (2016), 1919-1930
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460155
The Vojta conjecture implies Galois rigidity in dynamical families
Wade Hindes.
Proc. Amer. Math. Soc. 144 (2016), 1931-1938
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460156
Squaring a conjugacy class and cosets of normal subgroups
Robert Guralnick and Gabriel Navarro.
Proc. Amer. Math. Soc. 144 (2016), 1939-1945
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460157
The largest character degrees of the symmetric and alternating groups
Zoltán Halasi, Carolin Hannusch and Hung Ngoc Nguyen.
Proc. Amer. Math. Soc. 144 (2016), 1947-1960
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460158
Morita equivalence classes of $2$-blocks of defect three
Charles W. Eaton.
Proc. Amer. Math. Soc. 144 (2016), 1961-1970
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460159
Randomized Sharkovsky-type results and random subharmonic solutions of differential inclusions
Jan Andres and Paweł Barbarski.
Proc. Amer. Math. Soc. 144 (2016), 1971-1983
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460160
The free wreath product of a discrete group by a quantum automorphism group
Lorenzo Pittau.
Proc. Amer. Math. Soc. 144 (2016), 1985-2001
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460161
Remarks about the Besicovitch Covering Property in Carnot groups of step 3 and higher
Enrico Le Donne and Séverine Rigot.
Proc. Amer. Math. Soc. 144 (2016), 2003-2013
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460162
Maximal regularity: Positive counterexamples on UMD-Banach lattices and exact intervals for the negative solution of the extrapolation problem
Stephan Fackler.
Proc. Amer. Math. Soc. 144 (2016), 2015-2028
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460163
An isometrically universal Banach space induced by a non-universal Boolean algebra
Christina Brech and Piotr Koszmider.
Proc. Amer. Math. Soc. 144 (2016), 2029-2036
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460164
On conjectures by Csordas, Charalambides and Waleffe
Alexander Dyachenko and Galina van Bevern.
Proc. Amer. Math. Soc. 144 (2016), 2037-2052
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460165
The Kadec-Pełczyński theorem in $L^{p}$, $1\le p<2$
I. Berkes and R. Tichy.
Proc. Amer. Math. Soc. 144 (2016), 2053-2066
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460166
A global Nullstellensatz for ideals of Denjoy-Carleman functions
Francesca Acquistapace, Fabrizio Broglia and Andreea C. Nicoara.
Proc. Amer. Math. Soc. 144 (2016), 2067-2071
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460167
A subharmonicity property of harmonic measures
Vilmos Totik.
Proc. Amer. Math. Soc. 144 (2016), 2073-2079
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460168
Nonclassifiability of UHF $L^{p}$-operator algebras
Eusebio Gardella and Martino Lupini.
Proc. Amer. Math. Soc. 144 (2016), 2081-2091
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460169
Parry’s topological transitivity and $f$-expansions
E. Arthur Robinson, Jr..
Proc. Amer. Math. Soc. 144 (2016), 2093-2107
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460170
The construction of a completely scrambled system by graph covers
Takashi Shimomura.
Proc. Amer. Math. Soc. 144 (2016), 2109-2120
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460171
Inverse iteration for $p$-ground states
Ryan Hynd and Erik Lindgren.
Proc. Amer. Math. Soc. 144 (2016), 2121-2131
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460172
Probabilistic estimates for tensor products of random vectors
David Alonso-Gutiérrez, Markus Passenbrunner and Joscha Prochno.
Proc. Amer. Math. Soc. 144 (2016), 2133-2148
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460173
A KAM theorem for some partial differential equations in one dimension
Jian Wu and Xindong Xu.
Proc. Amer. Math. Soc. 144 (2016), 2149-2160
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460174
An optimization problem and its application in population dynamics
Xueli Bai, Xiaoqing He and Fang Li.
Proc. Amer. Math. Soc. 144 (2016), 2161-2170
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460175
Strong unique continuation for a residual stress system with Gevrey coefficients
Yi-Hsuan Lin.
Proc. Amer. Math. Soc. 144 (2016), 2171-2183
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460176
The Bergman projection on fat Hartogs triangles: $L^{p}$ boundedness
L. D. Edholm and J. D. McNeal.
Proc. Amer. Math. Soc. 144 (2016), 2185-2196
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460177
A characterization of the mixed discriminant
D. Florentin, V. D. Milman and R. Schneider.
Proc. Amer. Math. Soc. 144 (2016), 2197-2204
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460178
On the number of finite $p/q$-surgeries
Margaret I. Doig.
Proc. Amer. Math. Soc. 144 (2016), 2205-2215
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460179
Classification of isoparametric hypersurfaces in spheres with $(g,m)=(6,1)$
Anna Siffert.
Proc. Amer. Math. Soc. 144 (2016), 2217-2230
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460180
Counting ends on complete smooth metric measure spaces
Jia-Yong Wu.
Proc. Amer. Math. Soc. 144 (2016), 2231-2239
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460181
A local characterization of VC-minimality
Uri Andrews and Vincent Guingona.
Proc. Amer. Math. Soc. 144 (2016), 2241-2256
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460182
Smoothed analysis of symmetric random matrices with continuous distributions
Brendan Farrell and Roman Vershynin.
Proc. Amer. Math. Soc. 144 (2016), 2257-2261
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460183
Chromatic completion
Tobias Barthel.
Proc. Amer. Math. Soc. 144 (2016), 2263-2274
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460184
Minimality and fiber sum decompositions of Lefschetz fibrations
R. İnanç Baykur.
Proc. Amer. Math. Soc. 144 (2016), 2275-2284
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460185
The graded count of quasi-trees is not a knot invariant
Cody Armond and Moshe Cohen.
Proc. Amer. Math. Soc. 144 (2016), 2285-2290
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3460186